# SDR MALA000719

- Difficulty date: November 7, 2000
- Submitted: December 18, 2000
- Operation: Air carrier
- Aircraft: N412XJ
- Make and model: Saab 340B
- Aircraft serial: 340B412
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION AT STA 294.0 LT OB CORNER AT APPROX STRING LINE 152Z.  REFER TO CELSIUS TASK CARD 1533, W/O 19007.  MAINTENANCE REMOVED DAMAGED ANGLES, FABRICATED NEW ANGLES PER SAMPLE IAW SRM 51-20-20, 51-20-30 TREATED, PRIMED AND TOPCOATED ANGLES IAW SRM 51-20-42/43. INSTALLED 2 EA ANGLES PER PRINCIPLES OF SRM 51-40-21/23.
